# SDR LR7A2011061400205

- Difficulty date: June 10, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 46,012 hours, 26,840 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Beam
- Part number: 38839210
- Condition: Corroded
- Location: Bs 517
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-5 CHECK, FOUND RT MLG BEAM OTBD CAP EXFOLIATION CORROSION AND INBD CAP CRACK AT FS517, WL154 TO 165, RBL 63.  REPLACED BEAM AND FRAME IAW SMP583 CHAPTER 51-60 & 51-70.
